MathSciNet Relay Station
MathSciNet bibliographic data
MR717106 (85h:54052b) 54E99 (08A02)
Bîrsan, T. Sur la décomposition des espaces métriques aléatoires. (French) [On the decomposition of random metric spaces] An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 29 (1983), no. 1, 33–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement